# SDR 20000714SH025

- Difficulty date: June 23, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft serial: 288816017
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accell Pump
- Part number: 229164
- Condition: Broken
- Location: Dischgnozzletube
- Component: Carburetor, Precision
- Component part number: MA45PA
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RAN ROUGH AND DAMAGED MUFFLER.  FOUND ACCELERATOR PUMP DISCHARGE TUBE BROKEN OFF LETTING UNMETERED FUEL ENTER INTAKE SYSTEM CAUSING EXCESSIVELY RICH MIXTURE.  SUBMITTER SUGGESTED INSPECTING INSIDE CARBURETOR THROAT WITH MIRROR AT INSPECTIONS.  (X)
